【Taisho Pharmaceutical】 Pabron S Gold W Tablets 60 tablets
A dual formula of Clear & Repair(R) that provides dual care for the airway mucosal barrier.
Relieves cold symptoms such as sore throat、 cough、 and runny nose.
In stock
SKU
4987306047396
US$15.83
Pabron S Gold W Tablets contain ambroxol hydrochloride、 an airway mucosa clearing ingredient、 and L-carbocysteine、 an airway mucosa repair ingredient、 and are a double formula of Clear & Repair(R) that provides dual care for the airway mucosa barrier.
Relieves cold symptoms such as sore throat、 cough、 and runny nose.
[Efficacy]
Relieves cold symptoms (sore throat、 cough、 runny nose、 stuffy nose、 sneezing、 phlegm、 headache、 fever、 chills、 joint pain、 muscle pain)
[Dosage]
Take the following amount three times a day with water or lukewarm water、 preferably within 30 minutes after a meal.
15 years and older: 2 tablets
12-14 years: 1 tablet
Under 12 years: Do not take
[Ingredients]
(2 tablets)
Ambroxol hydrochloride: 15mg
L-carbocysteine: 250mg
Dihydrocodeine phosphate: 8mg
Acetaminophen: 300mg
Chlorpheniramine maleate: 2.5mg
Riboflavin (vitamin B2): 4mg
Additives: cellulose、 anhydrous silicic acid、 calcium hydrogen phosphate、 sodium starch glycolate、 hydroxypropyl cellulose、 hardened oil、 magnesium stearate
*Urine may turn yellow when taking this medicine、 but this is due to the vitamin B2 in this medicine and is nothing to worry about.
[Storage method]
(1) Store in a cool、 dry place away from direct sunlight.
(2) Store out of reach of children.
(3) Do not transfer to another container. (This may lead to misuse or quality deterioration)
(4) Do not take products that have passed their expiration date. Even if the product is within the expiration date、 take it within 6 months after opening. (To maintain quality)
[Caution]
1. Do not take this product if you are:
(1) Anyone who has previously experienced allergic symptoms from this product or its ingredients.
(2) Anyone who has previously experienced asthma after taking this product or other cold medicines or antipyretics and analgesics.
(3) Children under 12 years of age.
2. Do not use any of the following medicines while taking this drug:
Other cold medicines、 antipyretics、 analgesics、 sedatives、 antitussives、 expectorants、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 etc.)
3. Do not drive or operate machinery after taking this drug
(Drowsiness、 etc. may occur)
4. Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you are taking this drug
5. Do not drink alcohol before or after taking this drug
6. Do not take this drug for long periods of time
1. The following people should consult a doctor、 pharmacist、 or registered distributor before taking this drug
(1) Anyone currently receiving treatment from a doctor or dentist.
(2) Pregnant women or those suspected to be pregnant.
(3) Anyone who has previously experienced allergic symptoms from medicine、 etc.
(4) Anyone with the following symptoms:
High fever、 difficulty urinating
(5) Anyone who has been diagnosed with the following: Heart disease、 liver disease、 kidney disease、 gastric and duodenal ulcers、 glaucoma、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
Japanese Product Name | 【大正製薬】 パブロンSゴールドW錠 60錠 |
---|